Tildiem Nausea Side Effect Reports
The following Tildiem Nausea side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nausea, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Arthralgia, Depression, Dyspepsia, Fatigue, Hyperhidrosis, Memory Impairment, Myalgia, Nausea|
This Nausea side effect was reported by a consumer or non-health professional from NETHERLANDS. A 56-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tildiem (dosage: 200 Mg Qd Po), which was started on Jan 01, 1995. Concurrently used drugs:
|Anorexia, Jaundice, Nausea|
This Nausea Tildiem side effect was reported by a consumer or non-health professional from UNITED KINGDOM on May 12, 2006. A male , 53 years of age, was diagnosed with
Tildiem Nausea Causes and Reviews
Nausea is an uneasy or unsettled feeling in the stomach together with an urge to vomit. Nausea and vomiting, or throwing up, are not diseases. They can be symptoms of many different conditions. These include morning sickness during pregnancy, infections, migraine headaches, motion sickness, food poisoning, cancer chemotherapy or other medicines.
For vomiting in children and adults, avoid solid foods until vomiting has stopped for at least six hours. Then work back to a normal diet. Drink small amounts of clear liquids to avoid dehydration.
Nausea and vomiting are common. Usually, they are not serious. You should see a doctor immediately if you suspect poisoning or if you have
- Vomited for longer than 24 hours
- Blood in the vomit
- Severe abdominal pain
- Headache and stiff neck
- Signs of dehydration, such as dry mouth, infrequent urination or dark urine
Tildiem Nausea Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|